# SDR CA031210004

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Retainer
- Part number: 3020159
- Condition: Collapsed
- Location: Turbine Section
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED HOT SECTION INSPECTION THE TECHNICIAN FOUND SHIFTED CT SHROUD SEGMENTS. THE RETAINING RING HAD RELAXED IN SERVICE AND MOVED OUT OF THE RING GROOVE. THIS PROBLEM HAS BEEN DOCUMENTED ON AT LEAST 5 OTHER ENGINES THAT THE AUTHOR IS AWARE OF.  MFG HAS ISSUED P/N 3110741-02 RETAINING RING ON SB 13121 (60A, 61, 62, 65 SERIES) AND SB 3248 (41, 42, 45 SERIES) TO PREVENT THE COLLAPSE OF THE RETAINING RING.  THE LATTER SB HAS NOT BEEN ISSUED ON SMALLER ENGINE MODELS SUCH AS THE 114A ENGINE MODEL TO ALLOW THE MORE ROBUST RETAINING RING TO BE USED.
